Mathematical Methods in the Applied Sciences

Cover image for Vol. 35 Issue 3

February 2012

Volume 35, Issue 3

Pages 249–371

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. A mathematical model for Babesiosis disease in bovine and tick populations (pages 249–256)

      Diego F. Aranda, Deccy Y. Trejos, Jose C. Valverde and Rafael J. Villanueva

      Article first published online: 30 DEC 2011 | DOI: 10.1002/mma.1544

    2. Perturbations preserving conditioned invariant subspaces (pages 268–277)

      Albert Compta, Josep Ferrer and Marta Peña

      Article first published online: 29 DEC 2011 | DOI: 10.1002/mma.1553

    3. Blow-up criteria of smooth solutions to the 3D Boussinesq equations (pages 278–285)

      Yuming Qin, Xinguang Yang, Yu-Zhu Wang and Xin Liu

      Article first published online: 29 DEC 2011 | DOI: 10.1002/mma.1558